# SDR 05FDEA02018

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 MULTIPLE FRAME DENTS ABOVE & BELOW STRINGER 23L AT BS 600. REPAIRED FRAME BS 600, ABOVE AND BELOW STR 23L, INSTALLED REPAIR IAW SRM 51-40-3, 53-  10-1.
